MAUDE Adverse Event Report: Arthrex, Inc. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; BIO SOFT TISSUE FIXATN FASTNR
Model Number 5.5MM BC CORKSCREW FT W/ SUTURETAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
5.5MM BC CORKSCREW FT W/ SUTURETAPE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50140446
Report Number1220246-2026-04195
Device Sequence Number9408988
Product Code MAI
UDI-Device Identifier00888867264595
UDI-Public(01)00888867264595(11)260302(17)280229(10)15583010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.5MM BC CORKSCREW FT W/ SUTURETAPE
Device Catalogue NumberAR-1927BCT-1
Device Lot Number15583010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown